# SDR AALA20150320016

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 76,002 hours, 40,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 76,001 hours, 40,148 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT FS 185 & LONGERON 26 LT.  REPAIRED SKIN IAW SRM 53-04-03-001 & SRM 53-34-00-001 FIG 1 SHEETS 2 & 3 ITEM 27.
